# SDR T17A201402178005

- Difficulty date: February 12, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N403CT
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258818
- Aircraft time: 5,608 hours, 3,209 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,313 hours, 3,046 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B, A

## Discrepancy

NUMBER 1 ENG FAILED INFLIGHT, COMPLETE ENG SHUTDOWN.  ENG N1, 2 FUEL FLOW STARTED TO FLUCTUATE DURING CRUISE. ENG BECAME UNRESPONSIVE & STUCK AT 90%, N1 ITT 908C.  ENG FAILED DURING EMERGENCY DECENT AT 17000'.  DOWNLOADED THE NR 1 ENG N1 DEEC, DIGITAL ELECTRONIC ENGINE COMPUTER, & FOUND N2 MONOPOLE FAULT.  FOUND N2 MONOPOLE CONNECTOR LOOSE & NOT SAFE TIED.  TIGHTENED CONNECTOR & COMPLIED WITH A ENG RUN WITH NO FURTHER DEFECTS IAW THE HONEYWELL LMM 22-02-06 REV 11 DATED MAY 11, 2007.
